Linear systems with periodic coefficients
Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1899-1901
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_10_a24,
author = {V. N. Laptinskii},
title = {Linear systems with periodic coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {1899--1901},
year = {1975},
volume = {11},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_10_a24/}
}
V. N. Laptinskii. Linear systems with periodic coefficients. Differencialʹnye uravneniâ, Tome 11 (1975) no. 10, pp. 1899-1901. http://geodesic.mathdoc.fr/item/DE_1975_11_10_a24/